# SDR FDEA201310172531

- Difficulty date: October 17, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N986FD
- Make and model: Boeing 757231
- Aircraft serial: 28482
- Aircraft time: 38,201 hours, 13,942 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1865
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN UPPER FUSELAGE SKIN, RT SIDE OF VERTICAL STAB APPROXIMATELY BS 1865.  INSTALLED REPAIR IAW SRM 53-00-01 REPAIR 16 FIG 201 AND SRM 53-80-01.  MAJOR REPAIR.
